CSpace
ON THE LIFE OF SPHERE ROLLER
Wei G(魏刚); Shi PD(施沛德); Zhu LX(朱力行); Cheng P(成平)
1991
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume11Issue:3Pages:308
AbstractIn this paper for the life of sphere roller, we derive its limit behavior and by simulation present empirical formulas of its mean, variance and distribution.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28686
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wei G,Shi PD,Zhu LX,et al. ON THE LIFE OF SPHERE ROLLER[J]. Acta Mathematica Scientia,1991,11(3):308.
APA 魏刚,施沛德,朱力行,&成平.(1991).ON THE LIFE OF SPHERE ROLLER.Acta Mathematica Scientia,11(3),308.
MLA 魏刚,et al."ON THE LIFE OF SPHERE ROLLER".Acta Mathematica Scientia 11.3(1991):308.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[魏刚]'s Articles
[施沛德]'s Articles
[朱力行]'s Articles
Baidu academic
Similar articles in Baidu academic
[魏刚]'s Articles
[施沛德]'s Articles
[朱力行]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[魏刚]'s Articles
[施沛德]'s Articles
[朱力行]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.